Invariant Cantor manifolds of quasi-periodic oscillations for a nonlinear Schrodinger equation

S B Kuksin, J Poschel

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)149-179
Number of pages31
JournalAnnals of Mathematics
Volume143
Publication statusPublished - 1996

Cite this

@article{902fe117f0a543d5b9dc4729883349bc,
title = "Invariant Cantor manifolds of quasi-periodic oscillations for a nonlinear Schrodinger equation",
author = "Kuksin, {S B} and J Poschel",
year = "1996",
language = "English",
volume = "143",
pages = "149--179",
journal = "Annals of Mathematics",
issn = "0003-486X",
publisher = "Princeton University Press",

}

Invariant Cantor manifolds of quasi-periodic oscillations for a nonlinear Schrodinger equation. / Kuksin, S B; Poschel, J.

In: Annals of Mathematics, Vol. 143, 1996, p. 149-179.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Invariant Cantor manifolds of quasi-periodic oscillations for a nonlinear Schrodinger equation

AU - Kuksin, S B

AU - Poschel, J

PY - 1996

Y1 - 1996

M3 - Article

VL - 143

SP - 149

EP - 179

JO - Annals of Mathematics

JF - Annals of Mathematics

SN - 0003-486X

ER -